RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 5(401), Pages 187–188 (Mi umn9446)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Moment-angle manifolds of simple $n$-polytopes with $n+3$ facets

N. Yu. Erokhovets

Moscow State University

DOI: https://doi.org/10.4213/rm9446

Full text: PDF file (390 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:5, 1006–1008

Bibliographic databases:

Document Type: Article
MSC: 52B99
Presented: V. M. Buchstaber
Accepted: 09.09.2011

Citation: N. Yu. Erokhovets, “Moment-angle manifolds of simple $n$-polytopes with $n+3$ facets”, Uspekhi Mat. Nauk, 66:5(401) (2011), 187–188; Russian Math. Surveys, 66:5 (2011), 1006–1008

Citation in format AMSBIB
\Bibitem{Ero11}
\by N.~Yu.~Erokhovets
\paper Moment-angle manifolds of simple $n$-polytopes with $n+3$ facets
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 5(401)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9446}
\crossref{https://doi.org/10.4213/rm9446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919276}
\zmath{https://zbmath.org/?q=an:1238.52006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66.1006E}
\elib{http://elibrary.ru/item.asp?id=20423308}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 5
\pages 1006--1008
\crossref{https://doi.org/10.1070/RM2011v066n05ABEH004767}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298661300005}
\elib{http://elibrary.ru/item.asp?id=18033903}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855920147}


Linking options:
  • http://mi.mathnet.ru/eng/umn9446
  • https://doi.org/10.4213/rm9446
  • http://mi.mathnet.ru/eng/umn/v66/i5/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Aizenberg, “Substitutions of polytopes and of simplicial complexes, and multigraded Betti numbers”, Trans. Moscow Math. Soc., 74 (2013), 175–202  mathnet  crossref  mathscinet  zmath  elib
    2. N. Yu. Erokhovets, “Buchstaber invariant theory of simplicial complexes and convex polytopes”, Proc. Steklov Inst. Math., 286 (2014), 128–187  mathnet  crossref  crossref  isi  elib  elib
    3. Ayzenberg A., “Buchstaber Invariant, Minimal Non-Simplices and Related”, Osaka J. Math., 53:2 (2016), 377–395  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:302
    Full text:67
    References:43
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019